Thunderstorm Wind, Renville
- When
- July 15, 10:00 PM CST to 10:10 PM CST
- Where
- Renville County, 0.83 mi SSW of Mohall
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 48.760, -101.510
Heavy rain accompanied the strong winds.
Tornado Watch number 415 was in effect during this event. A warm frontal boundary across northeast Montana extending southeast through central North Dakota was the focus for tornado watch number 415 being issued in the mid afternoon.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BIS wrote it up.
Tornado Watch number 415 was in effect during this event.
A warm frontal boundary across northeast Montana extending southeast through central North Dakota was the focus for tornado watch number 415 being issued in the mid afternoon. A long lived tornadic supercell tracked across Roosevelt County in northeast Montana, and dissipated as it neared the western North Dakota border. Thunderstorms continued across northwest and north central North Dakota during the evening, remaining sub-severe until a severe thunderstorm wind gust was reported at Mohall in Renville County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jul 15, 9:05 PM CST, 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1005 PM CDT MON JUL 15 2013 .UPDATE... ISSUED AT 959 PM CDT MON JUL 15 2013 THIS UPDATE TO CANCEL DIVIDE COUNTY FROM TORNADO WATCH. UPDATE ISSUED AT 817 PM CDT MON JUL 15 2013 CANCELED THE TORNADO WATCH FRO THE SOUTHWEST...SOUTH OF MCKENZIE COUNTY AND ALONG AND SOUTH OF LAKE SAKAKAWEA. CONVECTION HAS FAILED TO BECOME STRONG IN MONTANA AND THERE IS NOW CU DEVELOPING IN SOUTHWEST NORTH DAKOTA. THIS LIKELY DUE TO DEWPOINTS DRYING ACROSS THE SOUTHWEST AND IN WESTERN SOUTH DAKOTA ALONG WITH NEGATIVE THETA E ADVECTION. CONTINUE THE TORNADO WATCH NORTHWEST AND NORTH CENTRAL THOUGH MIDNIGHT. UPDATE ISSUED AT 622 PM CDT MON JUL 15 2013 MAIN CONCERNS THIS EARLY MONDAY EVENING IS SEVERE WEATHER ACROSS WESTERN NORTH DAKOTA. INGREDIENTS IN PLACE FOR A SEVERE THUNDERSTORM AND TORNADO THREAT ACROSS THE NORTHWEST THROUGH 9 PM CDT...FOLLOWED BY THE SOUTHWEST BETWEEN 8 AND 10 PM. STRATUS IS BREAKING UP ACROSS THE SOUTH CENTRAL AND EAST CENTRAL. CURRENT FORECAST HAS THUNDERSTORM CHANCES AND CLOUD TRENDS WELL IN HAND. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 324 PM CDT MON JUL 15 2013 THE MAIN FORECAST CONCERN FOR THE PERIOD CONTINUES TO BE THE CHANCES FOR SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. WATER VAPOR IMAGERY SHOWS A SHORTWAVE TROUGH OVER SOUTHERN ALBERTA. MSAS ANALYZED A COLD FRONT EXTENDING FROM SOUTHERN SASKATCHEWAN INTO EASTERN MONTANA AT 20Z. FURTHERMORE...LAPS ANALYZED INCREASING SURFACE-BASED CAPE ACROSS WESTERN NORTH DAKOTA WITH VALUES APPROACHING 2000 J/KG. THE SHORT-RANGE HIGH RESOLUTION MODELS (HRRR-3KM AND WRF-4KM) PROG A LINE OF CONVECTION TO DEVELOP ALONG THE FRONT AND ENTER THE MT/ND BORDER BETWEEN 22Z-23Z. GIVEN THE ENVIRONMENTAL PARAMETERS IN PLACE...SOME THUNDERSTORMS COULD BECOME SEVERE WEST LATE THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO MAY BE POSSIBLE...ESPECIALLY ACROSS NORTHWESTERN NORTH DAKOTA WHERE THE GREATEST 0-1 KM HELICITY IS PROGGED TO DEVELOP. THE LINE OF STORMS IS THEN PROGGED TO WEAKEN AS IT PUSHES INTO CENTRAL NORTH DAKOTA LATER THIS EVENING AROUND MIDNIGHT. PRECIP CHANCES SHOULD ALSO SHIFT INTO NORTH CENTRAL NORTH DAKOTA AS THE PARENT SHORTWAVE LIFTS INTO CENTRAL MANITOBA. THE AFOREMENTIONED COLD FRONT IS THEN EXPECTED TO BECOME A STATIONARY BOUNDARY ACROSS NORTHERN NORTH DAKOTA TUESDAY. THIS COULD PROVIDE FOCUS FOR AFTERNOON CONVECTION. HOWEVER...WEAK FORCING SHOULD KEEP PRECIP CHANCES IN THE SLIGHT CHANCE CATEGORY. FURTHERMORE...THE POTENTIAL FOR THUNDERSTORMS SHOULD REMAIN MINIMAL AS INSTABILITY IS PROGGED TO BE RELATIVELY WEAK. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 324 PM CDT MON JUL 15 2013 EARLY IN THE LONG TERM... THE UPPER LEVEL JET AND MAIN BELT OF THE WESTERLIES REMAINS FAR TO THE NORTH ACROSS CANADA WITH A LARGE LOW AROUND/NORTH OF HUDSON BAY. THE LARGE-SCALE BERMUDA HIGH THAT WILL BE WELL-ESTABLISHED OVER THE EASTERN CONUS (OHIO VALLEY AREA) WILL KEEP GENERAL LOW PRESSURE OVER THE SOUTHERN PLAINS AND ROCKIES WITH MONSOONAL MOISTURE OVER THE ROCKIES. SURFACE FEATURES TUESDAY NIGHT INCLUDE DRY HIGH PRESSURE OVER THE FRONT RANGE OF ALBERTA/MONTANA WITH THE BERMUDA HIGH OVER THE THE OHIO/MISSISSIPPI VALLEYS WITH A SURFACE FRONTAL BOUNDARY EXTENDING FROM NORTHERN MINNESOTA ACROSS SOUTHEASTERN NORTH DAKOTA NEAR FARGO/JAMESTOWN POSSIBLY TO FORT YATES AND THE BLACK HILLS AREA. HUMID AIR SOUTH OF THE BOUNDARY WITH DEWPOINTS IN THE 60S TO AROUND 70...AND DRY AIR TO THE NORTH WITH DEWPOINTS IN THE 40S AND 50S. AT THIS TIME IT APPEARS THE BEST INSTABILITY FOR THE FORECAST AREA WILL BE ALONG AND NORTH OF THE FRONT...AS SHORTWAVE ENERGY ALOFT MOVES ACROSS THE STATE...SOME WEAK MID-LEVEL CAPPING SOUTH OF THE FRONT...AND THE NOSE OF THE LOW LEVEL JET NEAR THE SURFACE FRONTAL BOUNDARY. THUS WILL KEEP THE CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN HALF OF THE STATE WITH BEST CHANCES ALONG AND NORTH OF HIGHWAY 2. BY WEDNESDAY THE FRONTAL BOUNDARY HAS DEVELOPED A BIT FARTHER NORTH ACROSS NORTHERN NORTH DAKOTA AS A SURFACE LOW DEVELOPS IN THE LEE OF THE ROCKIES/WESTERN DAKOTAS IN RESPONSE TO ANOTHER CLUSTER OF SHORTWAVE ENERGY IMPULSES MOVING THROUGH THE WEAK UPPER LEVEL FLOW. AGAIN THE BEST CHANCES FOR THUNDERSTORMS IS ACROSS NORTHERN NORTH DAKOTA WEDNESDAY AND WEDNESDAY NIGHT. LATER IN THE LONG TERM... A PATTERN CHANGE EXPECTED WITH THE MAIN BELT OF THE WESTERLIES MOVING SOUTHWARD...PUTTING NORTH DAKOTA IN A CYCLONIC FLOW ALOFT WITH ZONAL WEST-TO-EAST FLOW BY THURSDAY/THURSDAY NIGHT...BECOMING SLIGHTLY NORTHWEST FLOW ALOFT BY FRIDAY. THE AFOREMENTIONED MORE WELL-ESTABLISHED SURFACE LOW OVER THE WESTERN DAKOTAS THURSDAY MOVES/DEVELOPS SOUTHEAST AS THE UPPER FLOW BECOMES NORTHWESTERLY AND SHORTWAVES IN THE UPPER FLOW STEER/DEVELOP THE SURFACE LOW SOUTHEASTWARD IN THE FORM OF A COLD FRONT. BY THURSDAY EVENING THE LOW/COLD FRONT IS PROGGED TO BE NEAR MOBRIDGE/ABERDEEN/JAMESTOWN...AND MOVING SOUTHEASTWARD. THE BEST INSTABILITY THURSDAY NIGHT IS ALONG AND EITHER SIDE OF THE COLD FRONT...BUT SHORTWAVE ENERGY ALOFT BEHIND THE FRONT WILL HELP MAINTAIN THUNDERSTORMS ACROSS NORTHERN NORTH DAKOTA BEHIND THE COLD FRONT. THURSDAY AND THURSDAY NIGHT THE CHANCE OF PRECIPITATION EXPANDS TO ALL OF WESTERN AND CENTRAL NORTH DAKOTA...WITH THE STRONGEST SEVERE PARAMETERS WITH HIGHEST 0-6KM BULK SHEAR VALUES COINCIDENT WITH THE HIGHEST CAPE VALUES ARE MAINLY OVER THE EASTERN HALF OF THE STATE. FRIDAY THROUGH THE WEEKEND... THE NORTHWEST FLOW ALOFT CONTINUES FRIDAY AND SATURDAY...THEN THE MODELS DEPICT A SHORTWAVE TROUGH MOVING ACROSS CENTRAL CANADA REACHING INTO THE NORTHERN PLAINS STATES SUNDAY...BRINGING ANOTHER ROUND OF THUNDERSTORMS ACROSS THE REGION SUNDAY/MONDAY. REGARDING TEMPERATURES...WEDNESDAY SHOULD SEE THE LARGEST GRADIENT WITH HIGHS IN THE 70S ON THE NORTH SIDE OF THE FRONT TO AROUND 90 ALONG THE SOUTH DAKOTA BORDER. AS THE FRONT MOVES NORTHWARD THURSDAY LOOK FOR MID 90S ACROSS THE FAR SOUTH WITH UPPER 70S TO LOWER 80S NORTH CENTRAL. OTHERWISE HIGHS MAINLY IN THE 80S FRIDAY THROUGH MONDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 959 PM CDT MON JUL 15 2013 AVIATION HAZARD THIS EVENING CONCERNS THUNDERSTORMS...AND THIS NOW UNLIKELY TO IMPACT KDIK-KBIS. KISN THUNDERSTORM THREAT GREATLY DIMINISHED AFTER 03Z. NOW FOCUSING ON KMOT. EXPECT THUNDERSTORMS IN THE VICINITY KMOT AROUND 04Z/11 PM CDT....AND WINDS AND HEAVY RAIN MORE LIKELY AT KMOT. VFR OUTSIDE OF THUNDERSTORMS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...WAA SHORT TERM...TM LONG TERM...JV AVIATION...WAA
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 812 PM CDT MON JUL 15 2013 NDZ001>004-009>012-017>021-031>033-040-041-043-044-162130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- SLOPE-HETTINGER-BOWMAN-ADAMS- 812 PM CDT MON JUL 15 2013 /712 PM MDT MON JUL 15 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA THIS EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAIN NORTHWEST AND NORTH CENTRAL. AN ISOLATED TORNADO MAY BE POSSIBLE...ESPECIALLY ACROSS NORTHWESTERN NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY THROUGH WEDNESDAY NIGHT...CHANCES FOR THUNDERSTORMS CAN BE EXPECTED MAINLY NORTH OF INTERSTATE 94...WITH THE HIGHEST PROBABILITY ALONG AND NORTH OF HIGHWAY 83. THURSDAY...A CHANCE OF THUNDERSTORMS OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA. FRIDAY THROUGH SATURDAY NIGHT...ONLY A SLIGHT CHANCE OF THUNDERSTORMS OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. NDZ005-013-022-023-034-035-042-045-162130- ROLETTE-PIERCE-SHERIDAN-WELLS-MORTON-BURLEIGH-GRANT-SIOUX- 812 PM CDT MON JUL 15 2013 /712 PM MDT MON JUL 15 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TONIGHT. SOME OF THESE THUNDERSTORMS COULD BECOME STRONG...BUT SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY THROUGH WEDNESDAY NIGHT...CHANCES FOR THUNDERSTORMS CAN BE EXPECTED MAINLY NORTH OF INTERSTATE 94...WITH THE HIGHEST PROBABILITY ALONG AND NORTH OF HIGHWAY 83. THURSDAY...A CHANCE OF THUNDERSTORMS OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA. FRIDAY THROUGH SATURDAY NIGHT...ONLY A SLIGHT CHANCE OF THUNDERSTORMS OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NDZ025-036-037-046>048-050-051-162130- FOSTER-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 812 PM CDT MON JUL 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY THROUGH WEDNESDAY NIGHT...CHANCES FOR THUNDERSTORMS CAN BE EXPECTED MAINLY NORTH OF INTERSTATE 94...WITH THE HIGHEST PROBABILITY ALONG AND NORTH OF HIGHWAY 83. THURSDAY...A CHANCE OF THUNDERSTORMS OVER ALL OF WESTERN AND CENTRAL NORTH DAKOTA. FRIDAY THROUGH SATURDAY NIGHT...ONLY A SLIGHT CHANCE OF THUNDERSTORMS OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WAA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 719 PM CDT MON JUL 15 2013 NDZ001-009-160115- DIVIDE-WILLIAMS- 719 PM CDT MON JUL 15 2013 ...SPECIAL WEATHER STATEMENT... AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS IN FAR NORTHEASTERN MONTANA...ALONG A LINE EXTENDING FROM COALRIDGE TO 7 MILES SOUTH OF DAGMAR TO 10 MILES NORTHWEST OF BAINVILLE...AND MOVING EAST AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...MAY ACCOMPANY THE STRONGEST STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GRENORA... WRITING ROCK STATE HISTORICAL SITE... HANKS... BONETRAIL... BLACKTAIL LAKE... ZAHL... APPAM... ALAMO... THIS LINE OF STORMS WILL AFFECT HIGHWAY 85 IN SOUTHERN DIVIDE COUNTY AND IN WILLIAMS COUNTY NORTH OF WILLISTON. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KINNEY
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
827 PM CDT MON JUL 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HEAVY RAIN 9 WSW BONETRAIL 48.35N 104.00W
07/15/2013 M1.00 INCH WILLIAMS ND TRAINED SPOTTER
HEAVY RAIN BETWEEN 8...00 AND 8...15
&&
KROLAKPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
828 PM CDT MON JUL 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HEAVY RAIN 9 WSW BONETRAIL 48.35N 104.00W
07/15/2013 M1.00 INCH WILLIAMS ND TRAINED SPOTTER
PEA SIZE HAIL AND WINDS AROUND 30 MPH
&&
CORRECTED REMARKS
KROLAKPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
901 PM CDT MON JUL 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HEAVY RAIN 3 NNW ALAMO 48.63N 103.48W
07/15/2013 M1.07 INCH WILLIAMS ND TRAINED SPOTTER
ESTIMATED WINDS GUSTING TO 50 MPH. HEAVY RAINFALL
RECEIVED IN 20 MINUTES.
&&
KROLAKSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 915 PM CDT MON JUL 15 2013 NDZ009-010-160315- MOUNTRAIL-WILLIAMS- 915 PM CDT MON JUL 15 2013 ...STRONG THUNDERSTORMS ACROSS SOUTHERN WILLIAMS COUNTY... AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS EXTENDING FROM NORTH OF FORT UNION...EAST THROUGH WILLISTON...TO RAY...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND VERY HEAVY RAIN...WILL ACCOMPANY THE STRONGEST STORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EPPING... WHEELOCK... LEWIS AND CLARK STATE PARK... RAY... WHITE TAIL BAY RECREATION AREA... TIOGA... LARGE AMOUNTS OF SMALL HAIL WERE REPORTED NEAR RAY...ALONG WITH TORRENTIAL RAINFALL...AND WILL CAUSE REDUCED VISIBILITIES AND PONDING WATER. THIS INCLUDES HIGHWAY 2 FROM THE MONTANA BORDER TO TIOGA. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT. HEINERT
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 950 PM CDT MON JUL 15 2013 NDZ002-003-009>011-160345- BURKE-MOUNTRAIL-RENVILLE-WARD-WILLIAMS- 950 PM CDT MON JUL 15 2013 ...STRONG THUNDERSTORMS CONTINUE ACROSS NORTHWEST NORTH DAKOTA... AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTAL TO 8 MILES NORTH OF LOSTWOOD TO 7 MILES EAST OF TOBACCO GARDEN BAY RECREATION AREA...AND MOVING EAST AT 35 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...AND VERY HEAVY RAIN...WILL ACCOMPANY THE STRONGEST STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... COTEAU... LOSTWOOD... NORTHGATE... BOWBELLS... ROSS... WHITE EARTH BAY RECREATION AREA... NIOBE... KENMARE... STANLEY... NORMA... COULEE... PALERMO... BELDEN... DONNYBROOK... BLAISDELL... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. HEINERT
The Minot AFB radar (KMBX), 63 km away, was scanning. The volume nearest the first event began at 04:01 UTC.
1 thunderstorm wind. Local standard time, as filed.
Heavy rain accompanied the strong winds.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2013Every state in 2013This day in weather historyWarnings in North Dakota, July 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 461206.